# SDR AALA20130906002

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 103,500 hours, 16,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME & ASSOCIATED STRUCTURE AT STATION 632 SUSTAINING HEAT DAMAGE FROM CARGO FIRE.  REPLACED FRAME & ASSOCIATED STRUCTURE IAW SRM 51-40-02-0G, AARD 51-00-05-1 & DRAWING 143T1209.
